Doctor insights on:
Why Does Oxycodone Make You Feel Better
Taking oxycodone for several weeks. I got real sick nausea, lose of appetite. I'm stopping it today. When should I expect to feel better?
Do it w/ help: I'm glad that you'll be ending this medication, but don't just stop cold turkey w/out close monitoring. It can be very hard on your body so find help. There are ways to soften the change that may be quite important for your health. Ask the Dr who prescribed or contact a pain specialist. Please be careful! ...Read more
Might consider patch: Although several choices of opioids are available, the Butrans patch applied and replaced once weekly, could provide consistent levels of analgesia, plus decrease in many adverse side affects due to lack of plasma peaks. Have you doctor discuss benefits and risks of the opioid class. ...Read moreSee 1 more doctor answer
I been on oxycodone 10 mg short term pills for 3months and oxycodone 10mg long term for 3 months. My pain is better. How do I get off it gradually?
Sick in what way?: There are side effects common to all opioids (like nausea, vomiting, itching, flushing, headache, dizziness and constipation) where you may have them with any opioid prescribed. Pain can be treated in many ways - reducing the cause of pain, anti-inflammatory drugs, anti-convulsants and others, depending on what the pain is from. Your doctor and/or pharmacist should be who you are asking. ...Read more
Tramadol: Tramadol is a rather unique analgesic drug that is indicated for moderate to moderately severe pain. Although it binds to mu receptors, tramadol is not technically classified as an opioid analgesic. Instead, it is classified as a centrally acting synthetic analgesic compound and therefore is not a scheduled narcotic drug. ...Read more
Tapering from oxycodone. 60hours since last 2mg dose.Its been rough but better.Is the worst likely over an should I start feeling better from here
I took a 30mg prescribed oxycodone at 8am and need to drive at midnight, is this fine if I feel normal, or would the side effects still be there?
That is a large dose: and should only be given to people who are used to talking that large a dose (who have been on lower doses that are no longer working). While in most people the dose would be long gone, if you have been taking them regularly, and particularly if they are the long-acting form, they may still be having activity. Talk to your prescriber and/or pharmacist who know your history and conditions. ...Read more
I took oxycodone 560-100 mg daily. Detoxing 14 days now. Cold turkey. What makes the symptoms more tolerable? I'm dying here!
Not wise to do: While it's admirable that you want to remove opiates from your body, going cold turkey is never advised. Ideally, a slow wean over a few weeks, depending on how much your were on, along with some low dose Valium and/or catapres would allow you to feel better during the process. ...Read more
- Talk to a doctor live online for free
- Why does a belly button smell and how can you make ordor stop?
- Why does biotin make you itch?
- Does alcohol make you feel more depressed the next day after drinking?
- Ask a doctor a question free online
- Does high blood pressure make you feel hot?
- Why does sweat make you itch?
- Does paxil make you feel like a zombie?
- Why does mdma make you lose weight?
- Talk to a pain management specialist online for free